Translator Disclaimer
January 2005 SLE(κ,ρ) martingales and duality
Julien Dubédat
Ann. Probab. 33(1): 223-243 (January 2005). DOI: 10.1214/009117904000000793

Abstract

Various features of the two-parameter family of Schramm–Loewner evolutions SLE (κ,ρ) are studied. In particular, we derive certain restriction properties that lead to a “strong duality” conjecture, which is an identity in law between the outer boundary of a variant of the SLE (κ) process for κ≥4 and a variant of the SLE (16/κ) process.

Citation

Download Citation

Julien Dubédat. "SLE(κ,ρ) martingales and duality." Ann. Probab. 33 (1) 223 - 243, January 2005. https://doi.org/10.1214/009117904000000793

Information

Published: January 2005
First available in Project Euclid: 11 February 2005

MathSciNet: MR2118865
Digital Object Identifier: 10.1214/009117904000000793

Subjects:
Primary: 60G17, 60G52, 60K35

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.33 • No. 1 • January 2005
Back to Top